Arimidex and alcohol

Common Questions and Answers about Arimidex and alcohol

arimidex

Been on Arimidex 26 months. Having numbness in hands and feet. Oncologist doesn't think it's related to Arimidex. Anyone have this problem while on this drug?
These include low fat diet, limited alcohol intake, and exercise. The radio wave technology that I am aware of is still very much experimental and therefore, could only be used in the setting of a clinical trial.
Many women suffer from hot flashes caused by these medications but can find some relief when they avoid hot and spicy foods, caffeinated drinks,alcohol and smoking and having lots of fans in the house...LOL. I hope that your wife will soon consult with her Oncologist and see what can be done to relieve her discomfort. All the best to both of you...
Has anyone else had a similar problem and how did it turn out?
Hi Everyone, After 3 months of Femara I suddenly developed carpel tunnel syndrome. My entire right arm became numb in the middle of the night; I thought I was having a stroke or heart attack. I called Novartis & they sent me the requested 9 pages of info about musculoskeletal side effects, the most common being carpel tunnel & trigger finger. I saw a hand specialist who provided hand braces and said I would eventually need the surgery.
It's use as adjuvant hormonal therapy is based on results of the ATAC trial in which anastrozole(Arimidex) was directly compared to tamoxifen for 5 years and to five years of the combination of anastrozole and tamoxifen. In December 2001, at the San Antonio Breast Cancer Symposium, the first results were presented and in December 2002 the data were updated.
Actually the aromatase drugs include both aromatase inhibitors (such af Femara and Arimidex) and aromatose inactivators (such as Aromasin). The difference is that the inactivators permanently stop the aromatase emzyme's production. Women on Aromasin were more likely to have fractures, joint pain, osteoporosis, visual disturbances, and diarrhea, while women on tamoxifen were more likely to report vaginal bleeding, muscle cramps, and blood clots.
DH also has low sperm count. He is on Clomid and Arimidex - with some positive results. Diet and Accupuncture can also help, as well as staying away from Alcohol and caffeine. I agree with Bree08, he should definitely see a Uroligust.
Not doing too well this past week, got terrible nausea and can't eat more than a boiled egg and toast. I have stopped my bc meds, Arimidex, because of severe joint pains, and hope to see a new Oncologist in the next 2 weeks - mine retired last year. I think life really is a **** shoot at times - but somehow I soldier on - the alternative is unthinkable. I so feel for you Jools, being so young and having young children. Hope your current research helps you to get better.
and can be due to many things including certain medications, alcohol, marijuana, hormone problems, and even, rarely, tumors in the testicle...in most cases there is no specific cause. The soreness may go away. Surgical removal of the tissue is sometimes done, also. The main thing is, it's not rare, and shouldn't be embarrassing; it needs to have a look.
Erectile Dysfunction - I can still have erections but not near as powerful and much below normal Shrinkage of both penis (length and girth) and testicles Loss of interest - I am not motivated to do anything Memory problems Sleep problems including night sweats and I guess as a result of all that...depression. I probably have prostate issues since drinking alcohol easily causes urinating problems but otherwise I am relatively healthy.
So, you might consider cutting out any medicines that reduce DHT (propecia or its equivalents), and taking a drink once a day, probably red wine because it has resveratrol and might help you live longer, and because alcohol + DHT = lowered stress. Just don't overdo it.
Both of them drink quite a lot of alcohol daily and one of them has also consumed tons of beef throughout life in an area where cows are still raised with estrogen. He also developed prostate problems. What I`m getting at is that you might have too much estrogen in your system or maybe it is a side effect of any medication. And, oh yes, anti-depressants will do that to you too. I hear your despair and you`re too young to beat yourself up about this for the rest of your life.
1% (36 – 156) I have already had my liver function looked at, and given I don’t drink alcohol, it has been put down as hepatic steatosis. I am a little over-weight, but not obese, and my gastroenterologist thinks this is the reason for my deranged Liver function. My liver ultrasound was normal. I am wondering if the raised estradiol levels could have any effect on delaying/counteracting my sexual development. I know it is marginal.
In the case that this is due to some circulation problems amongst most of us, from my research I recommend you all to start taking Omega-3 fish oils and L'arginine ethyl ester (helps increase and improve blood flow) on a daily basis. Further look into Ginko Biloba, but I'm unsure about the effectiveness of this. Also wrap a hot towel around your penis once a day.
I have discussed this with my doctor and he maintains that my number (257) is normal and that no hrt is necessary. I was hoping to find a study or a medical reference or a medical chart that listed normal testosterone levels by age so that I could go back to him with that and convince him to treat me. Any suggestions?
The best advice is to get screened as often as your doctors recommend and make changes in lifestyle that you can control (alcohol use, weight control, not smoking, exercising and avoiding HRT) and don't wory about what you can't control (age and ethnic background, breast density, family history and genetics). I hope this is a little helpful to you. I'm also hoping you get clear margins with your lumpectomy and that they don't find DCIS.
I think this is worse after the weekend when I haven't eaten or slept properly and have normally consumed alcohol. I've cut back massively on smoking and drinking recently and after a prior committment on Friday, am staying completely drink and smoke-free for a month to try and detox my body, calm myself down and deal with this better. One of the main dilemas I face is that I've just met the most amazing girl at a time when I'm at my lowest point with this ****.
It is very annoying and unpleasant. It has been a few months now and happens several times an hour. It happens outside the ribs where there aren't many thick muscles but it's enough to stop me in the middle of what I am doing. Any news out there?
MedHelp Health Answers